Format

Send to

Choose Destination
Nat Rev Microbiol. 2008 Jun;6(6):477-87. doi: 10.1038/nrmicro1845.

Mathematical models of infectious disease transmission.

Author information

1
Medical Research Council Centre for Outbreak Analysis and Modelling, Department of Infectious Disease Epidemiology, Imperial College London, London W2 1PG, UK.
PMID:
18533288
PMCID:
PMC7097581
DOI:
10.1038/nrmicro1845
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Nature Publishing Group Icon for PubMed Central
Loading ...
Support Center